# SDR ASAA2021062035303

- Difficulty date: June 20, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 59,227 hours, 23,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750218
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANSITION PANEL UPPER SURFACE HAS SPOTS OF CORROSION FROM STA 727D TO 727F+10".  DOT:A166. GROUNDED - YES. CUSTOMER REF ONLY; SEE CUSTOMER CARD G1580590 FOR ORIG MAT, MAT LOSS AND REMAING MAT. FOR TRACKING PURPOSES; REPAIRED AFT CARGO RT TRANSITION PANEL FROM STA 727C-15 TO 767 PER B737-900 SRM 53-00-53-2R-5.REMOVED DOT.
